CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Symmetric rank-1 approximation of symmetric high-order tensors 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2019, 页码: 23
Authors:  Wu, Leqin;  Liu, Xin;  Wen, Zaiwen
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Rank-1 approximation  symmetric tensor  proximal alternating linearized minimization  Bose?Einstein condensate  
STRUCTURED QUASI-NEWTON METHODS FOR OPTIMIZATION WITH ORTHOGONALITY CONSTRAINTS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 4, 页码: A2239-A2269
Authors:  Hu, Jiang;  Jiang, Bo;  Lin, Lin;  Wen, Zaiwen;  Yuan, Ya-Xiang
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
optimization with orthogonality constraints  structured quasi-Newton method  limited-memory Nystrom approximation  Hartree-Fock total energy minimization  
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181-1207
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:7/0  |  Submit date:2019/03/05
Riemannian optimization  regularization  trust-region methods  inexactness  
A SEMISMOOTH NEWTON METHOD FOR SEMIDEFINITE PROGRAMS AND ITS APPLICATIONS IN ELECTRONIC STRUCTURE CALCULATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 6, 页码: A4131-A4157
Authors:  Li, Yongfeng;  Wen, Zaiwen;  Yang, Chao;  Yuan, Ya-Xiang
Favorite  |  View/Download:6/0  |  Submit date:2019/03/05
semidefinite programming  ADMM  semismooth Newton method  electronic structure calculation  two-body reduced density matrix  
L-p-NORM REGULARIZATION ALGORITHMS FOR OPTIMIZATION OVER PERMUTATION MATRICES 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2016, 卷号: 26, 期号: 4, 页码: 2284-2313
Authors:  Jiang, Bo;  Liu, Ya-Feng;  Wen, Zaiwen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
permutation matrix  doubly stochastic matrix  quadratic assignment problem  Lp regularization  cutting plane  negative proximal p oint  Barzilai-Borwein method  
Convergence analysis on multigrid methods for elliptic problems with large jumps in coefficients 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2015, 卷号: 35, 期号: 4, 页码: 1888-1912
Authors:  Zheng, Hui;  Wu, Jinbiao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multigrid method  jump coefficient problem  discrete harmonic extension  nearly singular problem  preconditioned conjugate gradient method